# SDR COMA0560704

- Difficulty date: December 6, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 23,045 hours, 21,037 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0461
- Condition: Faulty
- Location: Te Flaps
- Part time: 23,983 hours, 21,030 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5675 - DURING CLIMB-OUT OF CVG RECEIVED A FLAP FAIL CAUTION MESSAGE.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE POWER DRIVE UNIT.
